MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE 'PKG, DEBAKEY FORCEPS'; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED

STRYKER ENDOSCOPY-SAN JOSE 'PKG, DEBAKEY FORCEPS'; ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED
Model Number 0250080314
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported the device broke during procedure.Additional information confirmed that the pieces were retrieved.
 
Additional Manufacturer Narrative
Alleged failure: debakey insert broke intraoperatively the failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be excessive force, or rotational force with the jaw under load.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description

Brand Name
'PKG, DEBAKEY FORCEPS'
Common Device Name
ENDOSCOPIC GRASPING/CUTTING INSTRUMENT, NON-POWERED
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key11548075
Report Number0002936485-2021-00161
Device Sequence Number3764502
Product Code OCZ
UDI-Device Identifier07613327052879
UDI-Public07613327052879
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973259
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0250080314
Device Catalogue Number0250080314
Device Lot Number1342844
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2021
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer02/22/2021
Initial Report FDA Received Date03/22/2021
Supplement Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1